How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Second opinion] I ve had a bad burning feeling in the soles

Customer Question

Second opinion] Hi , I ve had a bad burning feeling in the soles of my feet since 2007 when I worked with a crop duster spraying the canola crops in Esperance I believe the chemical was a form of nerve gas , hence once it got into the soles of my boots after a big spill my feet have been burning particularly in the early hours 2-3 am whilst I m trying to sleep I believe the nerves were poisioned mainly in the ball off my feet & underside of my toes , Its becoming quite uncomfortable of late , Is there any thing that can heal the nerves or repair this damage
JA: How long have you been dealing with the burning? Are you experiencing any other discomfort?
Customer: Thank you , mainly the ball area & underside of toes they constantly have a feeling of pins & needles in them but worst in the nite I also have poor circulation as well but the foot problms have got bad since the poisioning
JA: Anything else in your medical history you think the doctor should know?
Customer: I had a heart atack in 2014 but lucilily got stent in and recovered very well
Submitted: 2 months ago.
Category: Medical
Expert:  Dr.Saleem replied 2 months ago.

Hello and welcome to JA. Dr Saleem here. Well it sounds like peripheral small fibre nerve dysfunction that can cause altered sensation. Although there is no cure but there are medicines available to help you feel much better. People with compromised blood supply due to weak heart are more predisposed to such nerve dysfunction.

I will recommend you to start B12 vitamin supplements along with tablet gabapentin or pregabalin.